Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's reply-doughnoe

Posted by Christ_empowered on November 12, 2013, at 18:39:23

In reply to Re: Lou's reply-doughnoe Lou Pilder, posted by lazylizard on November 12, 2013, at 17:05:50

How severe is it? If you have decent insurance, you may want to visit a neurologist. They'll have someone do an AIMS (Abnormal Involuntary Movement Scale) test and rate the TD.

Benzos can help both the TD and the anxiety. TD sometimes remits after a couple years. Sometimes, you just get a few months of what's called "withdrawal emergent dyskinesia," which pops up after the drug that caused it is stopped.

Supplements might be your best (and cheapest) bet. Natural form E, melatonin at night, taurine, b-6, additional b-100/b-50 complex, high doses of time-release C (to work with the E), niacinamide, manganese.

I'm into Orthomolecular, and they have a lot on treatment and prevention of TD through supplementation, with meds if necessary. If you couple the supplements with, say, a benzo and/or low-dose Seroquel or something, you might get a very good outcome.

Good luck to you!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1054193
URL: http://www.dr-bob.org/babble/20131025/msgs/1054205.html